# SDR ASOA2015042912706

- Difficulty date: April 10, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 15,358 hours, 9,984 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 661-677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FROM BS 661.00+62 - 677 AT LBL 27 CORRODED IN SEVERAL PLACES.   BLENDED CORROSION AND FOUND OUT OF LIMITS IAW SRM 51-21-06-001-001-A01 AND REO 670-53-00-013.  REMOVED SEAT TRACK IAW AMM TASK 53-00-49-000-801-A11.  LOCATED AND DRILLED HOLES IN NEW SEAT TRACK EXTRUSTION IAW SRM 51-40-11-001-001-A01.  INSTALLED SEAT TRACK IAW AMM 53-00-49-400-801, CONFIG A11.
